# SDR AALA202407053862

- Difficulty date: June 29, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N164NN
- Make and model: Airbus A321-231
- Aircraft serial: 6909
- Aircraft time: 24,616 hours, 9,651 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Binding
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR LOCKING SYSTEM DIFFICULT TO OPERATE.  MAINTENANCE FOUND THE DOOR LOCK BINDING PREVENTING IT FROM BEING ABLE TO ROTATE. MAINTENANCE REPLACED THE DOOR LOCK / LATCH MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-21.
